Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 486054, 23 pages
http://dx.doi.org/10.1155/2015/486054
Research Article

Fractional Cauchy Problem with Caputo Nabla Derivative on Time Scales

School of Mathematics and Statistics, Jiangsu Normal University, Xuzhou 221116, China

Received 18 July 2014; Accepted 31 August 2014

Academic Editor: Dumitru Baleanu

Copyright © 2015 Jiang Zhu and Ling Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differentia Equation, Elsevier, London, UK, 2006.
  2. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach Science Publishers, Yverdon, Switzerland, 1993. View at MathSciNet
  3. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  4. N. Kosmatov, “Integral equations and initial value problems for nonlinear differential equations of fractional order,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 7, pp. 2521–2529, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. G. C. Guo and D. Baleanu, “Chaos synchronization of the discrete fractional logistic map,” Signal Processing, vol. 102, pp. 96–99, 2014. View at Publisher · View at Google Scholar
  6. G. C. Guo and D. Baleanu, “Discrete chaos in fractional delayed logistic maps,” Nonlinear Dynamics, 2014. View at Publisher · View at Google Scholar
  7. G. Wu and D. Baleanu, “Discrete fractional logistic map and its chaos,” Nonlinear Dynamics, vol. 75, no. 1-2, pp. 283–287, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  8. G. C. Wu, D. Baleanu, and S. D. Zeng, “Discrete chaos in fractional sine and standard maps,” Physics Letters A, vol. 378, no. 5-6, pp. 484–487, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  9. F. M. Atici and P. W. Eloe, “Initial value problems in discrete fractional calculus,” Proceedings of the American Mathematical Society, vol. 137, no. 3, pp. 981–989, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. F. M. Atıcı and S. Şengül, “Modeling with fractional difference equations,” Journal of Mathematical Analysis and Applications, vol. 369, no. 1, pp. 1–9, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. M. Holm, “Sum and difference compositions in discrete fractional calculus,” Cubo, vol. 13, no. 3, pp. 153–184, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  12. F. M. Atici and P. W. Eloe, “A transform method in discrete fractional calculus,” International Journal of Difference Equations, vol. 2, no. 2, pp. 165–176, 2007. View at Google Scholar · View at MathSciNet
  13. F. M. Atici and P. W. Eloe, “Discrecte fractional caculus with the nabla operator,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2009, no. 3, pp. 1–12, 2009. View at Google Scholar
  14. G. A. Anastassiou, “Nabla discrete fractional calculus and nabla inequalities,” Mathematical and Computer Modelling, vol. 51, no. 5-6, pp. 562–571, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. J. Cheng, Theory of Fractional Difference Equation, Xiamen University Press, Xiamen, China, 2011.
  16. S. Hilger, “Analysis on measure chains—a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  18. M. Bohner and A. Peterson, Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2001.
  19. M. Bohner and G. S. Guseinov, “Partial differentiation on time scales,” Dynamic Systems and Applications, vol. 13, no. 3-4, pp. 351–379, 2004. View at Google Scholar · View at MathSciNet · View at Scopus
  20. M. Bohner and G. S. Guseinov, “The convolution on time scales,” Abstract and Applied Analysis, vol. 2007, Article ID 58373, 24 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. J. M. Davis, I. A. Gravagne, B. J. Jackson, R. J. Marks, and A. A. Ramos, “The Laplace transform on time scales revisited,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1291–1307, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. A. Denız, Measure theory on time scales [M.S. thesis], İzmir University, İzmir, Turkey, 2007.
  23. G. A. Anastassiou, “Foundations of nabla fractional calculus on time scales and inequalities,” Computers & Mathematics with Applications, vol. 59, no. 12, pp. 3750–3762, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. P. A. Williams, Unifying fractional calculus with time scales [Ph.D. thesis], The University of Melbourne, 2012.
  25. N. R. D. O. Bastos, Fractional calculus on time scales [Ph.D. thesis], The University of Aveiro, 2012.
  26. N. R. O. Bastos, R. A. C. Ferreira, and D. F. M. Torres, “Discrete-time fractional variational problems,” Signal Processing, vol. 91, no. 3, pp. 513–524, 2011. View at Publisher · View at Google Scholar · View at Scopus
  27. G. A. Anastassiou, “Principles of delta fractional calculus on time scales and inequalities,” Mathematical and Computer Modelling, vol. 52, no. 3-4, pp. 556–566, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  28. M. T. Holm, “The Laplace transform in discrete fractional calculus,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1591–1601, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. L. Wu and J. Zhu, “Fractional Cauchy problem with Riemann-Liouville derivative on time scales,” Abstract and Applied Analysis, vol. 2013, Article ID 401596, 23 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet